MathSciNet Relay Station
MathSciNet bibliographic data
MR2089976 78A60
Schäfer, T.; Wayne, C. E. Propagation of ultra-short optical pulses in cubic nonlinear media. Phys. D 196 (2004), no. 1-2, 90–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement